# SDR JJBA20150724009

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 35,090 hours, 47,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMER LIGHTS IN THE CABIN ARE INOPERATIVE.  R & R LIGHT POWER SUPPLY UNIT AT PS4.  R & R EMER LIGHT SWITCH.
